Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi! I was just recently prescribed Accutane and I am about to start my first course of 60/mg day tomorrow. I have been using the regimen EVERY SINGLE DAY (BP followed by AHA+ mixed w/ moisturizer) for about 2 years now, and I'm terrified of what is going to happen to my face if I stop cold turkey. I was thinking of gradually decreasing the amount of BP I use from two pumps down to one until I feel the Accutane is making my skin too dry to use any more. My face has always been extremely oily and I honestly don't remember the last time I had dry skin, so I'm not too worried about the BP drying me out immediately after starting Accutane. Does this sound like a good plan? Any suggestions?

P.S. If anybody has any suggestions for good supplements to take while on Accutane that would also be greatly appreciated

Edited by meydany

Share this post


Link to post
Share on other sites

Accutane will dry you out, BP will just irritate your skin more. Gradually decreased it over the next few weeks before Accutane really kicks into your body.

In regards to supplement I am taking Vitamin c slow release, d, e and zinc. Some people take fish oils etc for bones which would probably help too. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×